MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.031 COCR BALL HEAD 12/14 Ø 36 SIZE M 0; HIP COCR BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.031 COCR BALL HEAD 12/14 Ø 36 SIZE M 0; HIP COCR BALL HEAD
Catalog Number 01.25.031
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2023: lot 2246992: 100 items manufactured and released on 05-apr-2023.Expiration date: 2028-03-18.No anomalies found related to the problem.To date, 77 items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision 1 month and a half after the primary due to joint luxation (liner is from a competitor).The medacta head was revised successfully.

Brand Name
BALL HEADS: COCR 01.25.031 COCR BALL HEAD 12/14 Ø 36 SIZE M 0
Common Device Name
HIP COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18371302
Report Number3005180920-2023-01062
Device Sequence Number15405266
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.25.031
Device Lot Number2246992
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale